# SDR QXEA2016052300320

- Difficulty date: April 27, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 30,844 hours, 31,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Unknown
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERCENTER SPRING BUSHING ON LIFT AND LATCH MECHANISM OF AFT PAX DOOR REQUIRE REPLACEMENT.  REMOVED OVER CENTER SPRING BUSHINGS ON AFT PAX DOOR REF AMM 52-12-11-000-801, STEP 4AI, 2-8. INSTALLED NEW OVER CENTER SPRINGS ON AFT PAX DOOR REF AMM 52-12-11-400-801, STEPS 4Z 1-8.
